MathSciNet Relay Station
MathSciNet bibliographic data
MR564184 (81k:43014) 43A85 (22E30 53C35 58G30)
Ōshima, Toshio; Sekiguchi, Jirō Eigenspaces of invariant differential operators on an affine symmetric space. Invent. Math. 57 (1980), no. 1, 1–81.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement